# SDR DALA2019021210929

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 83,271 hours, 37,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 CABIN DOOR WILL NOT CLOSE PROPERLY.    REPLACED BROKEN BUSSLE LATCH ON 2L DOOR AND SECURED DOOR TRIM SEAL. (5576938)
